Matches in DBpedia 2015-10 for { <http://doi.org/10.1007/s00013-003-4840-8> ?p ?o }
Showing triples 1 to 12 of
12
with 100 triples per page.
- s00013-003-4840-8 arxiv "math/0309317".
- s00013-003-4840-8 doi "10.1007/s00013-003-4840-8".
- s00013-003-4840-8 first "Konrad J.".
- s00013-003-4840-8 isCitedBy Equilateral_dimension.
- s00013-003-4840-8 issue "2".
- s00013-003-4840-8 journal "Archiv der Mathematik".
- s00013-003-4840-8 last "Swanepoel".
- s00013-003-4840-8 mr "2104945".
- s00013-003-4840-8 pages "164–170".
- s00013-003-4840-8 title "A problem of Kusner on equilateral sets".
- s00013-003-4840-8 volume "83".
- s00013-003-4840-8 year "2004".